# SDR AWXA960082

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3887 - DURING ROUTINE C-7 MAINTENANCE CHECK, FOUND DENT IN SEAM JUST BELOW THE FORWARD SERVICE DOOR BETWEEN STRINGER 18 AND 19 RT AT BS 320.  FOUND DENT TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED REPAIR PART AND INSTALLED ON AIRCRAFT.  ALL WORK DONE IAW SRM SRM 53-30-03.  (M)
